CureZone   Log On   Join
 

Quick question about experience with ketoconazole by Superrain ..... Candida & Dysbiosis Forum

Date:   6/16/2010 12:31:47 PM ( 11 years ago ago)
Hits:   1,335
URL:   https://www.curezone.com/forums/fm.asp?i=1638773

Just wondering if anyone can shed any light on something that's been bugging me for a while. About 7 or 8 months ago i was prescribed nizoral tablets and starting taking them but experienced no improvement at all. I didn't really get worse either. I kept going until about a month into the treatment but decided to stop seeing i was getting nothing out of it, and i didnt want to keep taking something potentially harmful that was doing nothing. The thing is, the day I stopped, my symtoms (skin, tongue, tiredness etc) completely ceased, and i was cured. But it only lasted 3 days and i was back to normal. The doctor couldn't really explain it and i haven't tried them again since. Does this make sense to anyone? Thanks.
 

<< Return to the standard message view

fetched in 0.23 sec, referred by www.curezone.com/forums/fmp.asp?i=1638773